# SDR ASAA2012092892965

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,078 hours, 6,071 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING BUG LOCKED ON HEADING 110 AIRBORNE.  CYCLED BOTH F/D AND TURNED OFF AUTOPILOT WITH NO CHANGE ALT AND SPEED BUGS WORKED NORMAL.  AFTER LANDING HEADING NOW SHOWS 117.  ACFT GROUNDED.  OPS CHECKED MODE CONTROL PANEL HEADING SELECTOR KNOB IAW AMM 22-11-34,  OPS CHECKED NORMAL.
